# SDR DL757991339

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200330
- Condition: Delamination
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER L/E SKIN, FS 52, 112, 136, 160,       170 AND 220: DELAMINATION.  MULTIPLE INTER-PLY DELAMINATION AREAS WERE FOUND AT THE ABOVE STATION LOCATIONS TYPICALLY AROUND HINGE-ATTACH BOLT HOLES IN THE LOWER L/E SKIN.   AUTHORIZED TIME-LIMITED WET LAYUP REPAIRS.  PERMANENT REPAIR TO BE SCHEDULED WITHIN NEXT 12 MONTHS.
